Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Episode of continuous bleeding, stopped with gynae cvp, have breast tenderness, bleeding. No relief with Pause mf. Advice?

hi, i am 24 years old, with a history of PCOD , i haven t got it checked recently though. my period started on the 6th of October (with moderate pain) but there was no bleeding , only blood stained discharge . then, on the 15th of October, i had severe bleeding with clots, i was advised to take Pause mf thrice, for three days, the bleeding reduced but did not stop. then i was suggested to take, gyane cvp, i took that for almost 6 days, the bleeding almost stopped (a few incidences of spotting). now on the 23rd i again experienced some pain and tenderness in the left breast , and the bleeding started again, so i resumed with Pause mf. the bleeding had reduced, but still i feel, the mild cramp kind of pain, at least once a day and i start bleeding again. I am very scared and confused. Please recommend something for a few days that will stop the bleeding, as i am alone, and do not have my parents around and i am too scared to go to the doctor alone.
Asked On : Sun, 28 Oct 2012
Answers:  0 Views:  93 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor